# SDR ABXA9600117

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND FUSELAGE EXTERIOR SKIN BULGING AFT OF FS 889 AT LONGERON 29R.  REPLACED SKIN IAW DC-9 SRM 51-30-2 AND 51-30-5.
